# SDR SWAA2021082308571

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 56,156 hours, 33,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA EMERGENCY MEGAPHONE INOP ; / [01] REMOVED AND REPLACED BATTERY CHECK OK REF AM 25-64-00
